# SDR MWEA99663

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591342123
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INSIDE FWD WHEEL WELL IS CRACKED AT STATION 110.  STOP DRILLED CRACK AND FABRICATED DOUBLER.  INSTALLED FABRICATED DOUBLERS.
